# SDR RRXA000284

- Difficulty date: September 30, 1999
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 88,287 hours, 21,582 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO FITTING AT STA 400 BETWEEN LONGERON 22 LEFT TO 23 LEFT,  DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RETURN TO SERVICE, LIMITS ACCEPTABLE IAW FAA DER APPROVED ENGINEERING SKETCH EO 99-186.
